# SDR NSVA20120430528

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 45,484 hours, 43,813 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 11800 FT, 20NM SOUTH OF DESTINATION CREW REPORTED AIRCRAFT LOST CABIN PRESSURE DURING DESCENT.  CREW RAN THE CHECKLIST AND CONTINUED TO DESTINATION.  A/C LANDED WITHOUT FURTHER INCIDENT.  NO INJURIES WERE REPORTED.  MX SECURED OUTFLOW VALVE OPEN AND MEL'D.
